# SDR DALA12016675519

- Difficulty date: December 12, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N519US
- Make and model: Boeing 757251
- Aircraft serial: 23207
- Aircraft time: 79,393 hours, 33,466 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPOSITE SKIN CRACKED LT WING FIXED L/E TWO SPOTS UNDER NR 3 SLAT, 3.5 AND 5 FT  FROM INBD END, MKD REF NR65,  REMOVED FASTENERS AT BOTH LOCATIONS MENTIONED ABOVE TO ALLOW FOR INSTALLATION OF COMPOSITE REPAIRS.  REMOVED FASTENERS IN REPAIR AREA. REMOVED EXISTING REPAIRS TO INCORPORATE DAMAGE INTO EXISTING REPAIR AREAS.  REMOVED DAMAGES AND STARTED MOISTURE REMOVAL IAW ERA 401605-14MA, REV J, DATED 8/29/12(REF SRM 51-70-17) INSTALLED PERMANENT REPAIRS IAW ERA 401605-14MA, REV J.  RESEALED REPAIRS IAW ERA 401605-14MA REV J, DATED 8/29/12 (REF SRM 51/70/17, NR 3H) RE-INSTALLED FASTENERS REMOVED FOR REPAIR RESTORED FINISH IAW MM 51-24-13.
